Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 387, NWS Tulsa, OK

July 2, 20177 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 2, 2017, 5:09 PM CDT for 7 counties in Oklahoma. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2017, 5:09 PM CDT (22:09 UTC)
Expired
Jul 2, 2017, 5:45 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 5:15 PM CDTTSTM WND DMGTulsa, OKLARGE TREE DOWN IN MIDTOWN. TIME ESTIMATED BY RADAR.
Jul 2, 5:20 PM CDTTSTM WND DMGTulsa, OKLARGE TREE LIMBS SNAPPED NEAR 33RD AND PEORIA. TIME ESTIMATED BY RADAR.
Jul 2, 5:20 PM CDTTSTM WND GST 615 Ese Tulsa, OK
Jul 2, 5:30 PM CDTTSTM WND DMG9 Nne Broken Arrow, OKONE INCH TREE LIMBS BROKEN, SHINGLES BLOWN OFF ROOF.
Jul 2, 5:36 PM CDTTSTM WND DMG4 N Oneta, OKONE INCH TREE LIMBS BROKEN, SHINGLES BLOWN OFF ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS54 KTSA 022209
SVRTSA
OKC037-101-111-113-131-143-145-022245-
/O.NEW.KTSA.SV.W.0387.170702T2209Z-170702T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
509 PM CDT SUN JUL 2 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Northeastern Creek County in northeastern Oklahoma...
  Western Wagoner County in northeastern Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...
  Northern Okmulgee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 545 PM CDT

* At 508 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Sperry to Tulsa to near Beggs,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Claremore...
  Owasso...                         Bixby...
  Sapulpa...                        Jenks...
  Glenpool...                       Coweta...
  Skiatook...                       Catoosa...
  Collinsville...                   Verdigris...
  Haskell...                        Kiefer...
  Beggs...                          Sperry...
  Mounds...                         Stonebluff...

This includes Interstate 44 between mile markers 210 and 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3644 9572 3630 9560 3579 9561 3570 9618
      3605 9614 3622 9621
TIME...MOT...LOC 2208Z 235DEG 30KT 3625 9609 3612 9594 3573 9604 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
838 
WWUS54 KTSA 022223
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
523 PM CDT SUN JUL 2 2017

OKC037-113-022232-
/O.CAN.KTSA.SV.W.0387.000000T0000Z-170702T2245Z/
Osage OK-Creek OK-
523 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
NORTHEASTERN CREEK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 3630 9560 3579 9561 3573 9599 3607 9603
      3608 9605 3616 9609 3617 9600 3631 9600
      3644 9572
TIME...MOT...LOC 2222Z 261DEG 26KT 3631 9598 3611 9583 3579 9593 

$$

OKC101-111-131-143-145-022245-
/O.CON.KTSA.SV.W.0387.000000T0000Z-170702T2245Z/
Rogers OK-Wagoner OK-Muskogee OK-Okmulgee OK-Tulsa OK-
523 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE...
NORTHEASTERN OKMULGEE AND TULSA COUNTIES...

At 522 PM CDT, severe thunderstorms were located along a line
extending from near Sperry to Tulsa to 6 miles northwest of Bald
Hill, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Owasso...                         Bixby...
Jenks...                          Glenpool...
Coweta...                         Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Haskell...
Sperry...                         Turley...
Stonebluff...                     Oneta...
Liberty...                        Hectorville...

This includes Interstate 44 between mile markers 217 and 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3630 9560 3579 9561 3573 9599 3607 9603
      3608 9605 3616 9609 3617 9600 3631 9600
      3644 9572
TIME...MOT...LOC 2222Z 261DEG 26KT 3631 9598 3611 9583 3579 9593 

HAIL...<.75IN
WIND...60MPH
 
$$
568 
WWUS54 KTSA 022228
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
528 PM CDT SUN JUL 2 2017

OKC101-111-022237-
/O.CAN.KTSA.SV.W.0387.000000T0000Z-170702T2245Z/
Muskogee OK-Okmulgee OK-
528 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE AND
NORTHEASTERN OKMULGEE COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened.Therefore the 
warning has been cancelled.

LAT...LON 3586 9561 3586 9597 3607 9603 3617 9600
      3631 9600 3644 9572 3630 9560
TIME...MOT...LOC 2227Z 246DEG 33KT 3633 9594 3611 9576 3587 9588 

$$

OKC131-143-145-022245-
/O.CON.KTSA.SV.W.0387.000000T0000Z-170702T2245Z/
Rogers OK-Wagoner OK-Tulsa OK-
528 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND TULSA COUNTIES...

At 527 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Sperry to Tulsa to 4 miles south
of Bixby, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Bixby...                          Jenks...
Glenpool...                       Coweta...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Sperry...                         Turley...
Stonebluff...                     Oneta...
Leonard...                        

This includes Interstate 44 between mile markers 219 and 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3586 9561 3586 9597 3607 9603 3617 9600
      3631 9600 3644 9572 3630 9560
TIME...MOT...LOC 2227Z 246DEG 33KT 3633 9594 3611 9576 3587 9588 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:09 PM CDT, 2 hours earlier.

Area forecast discussion, Jul 2, 3:09 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Tulsa OK
309 PM CDT Sun Jul 2 2017

.DISCUSSION...
Thunderstorm chances will ramp up later this afternoon and into
Tonight as an MCV currently across central Oklahoma moves into the
eastern portions of Oklahoma. With little to no cap in place across
the region, thunderstorms are expected to develop relatively easily
as the MCV moves into the region. Some the storms will likely become
severe with more than sufficient instability in place. strong gusty
winds will be the main concern with some large hail possible as well.
Locally heavy rain will also be problematic with more than an inch of rain
possible in a short period of time. These storms could last into the
early morning hours as they shift to the east and south across the
area. Additional thunderstorms will be possible late tonight and into
early Monday morning as a thunderstorm complex approaches from the west.
It is possible that some locations across southeast Oklahoma could see
upwards of 3 inches of rain tonight which could lead to flooding of low
lying areas.

Scattered showers and thunderstorms will be possible again on Monday
with possibly another MCV moving across the region and in the vicinity
of any residual outflow boundaries lingering across the area. It is also
looking more likely that another MCS will roll out of Kansas and across
eastern Oklahoma and western Arkansas late Monday night into Tuesday morning.
Additional showers and thunderstorms will be possible Tuesday afternoon into
Tuesday night as a mid-level shortwave moves slowly across the Central and
Southern Plains. In fact, the chances of showers and thunderstorms will
remain in the forecast through Thursday as the mid-level shortwave eventually
shifts into the Ohio Valley.

A high pressure ridge aloft will build into eastern Oklahoma and western
Arkansas Friday and Saturday resulting in somewhat hotter temperatures on
Friday and possibly Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  88  73  89 /  60  40  40  50
FSM   73  87  73  90 /  60  40  30  40
MLC   73  88  74  90 /  60  40  30  40
BVO   70  87  71  88 /  60  40  60  50
FYV   69  82  70  85 /  60  40  30  50
BYV   69  84  69  85 /  60  40  30  50
MKO   71  86  73  88 /  60  40  40  40
MIO   70  86  70  87 /  60  40  60  50
F10   72  88  73  89 /  60  40  30  50
HHW   74  90  74  91 /  60  40  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....10
Hazardous weather outlook, Jul 2, 4:43 PM CDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
443 PM CDT Sun Jul 2 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
443 PM CDT Sun Jul 2 2017

...CHANCE OF SEVERE STORMS THIS AFTERNOON AND EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...West of highway 69 in eastern Oklahoma.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...much of southeast Oklahoma and west central Arkansas.
	ONSET...This evening.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and west central Arkansas.
 	ONSET...This evening.

 	AREA AT GREATEST RISK...south of I-40 in Oklahoma.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Far east central Oklahoma into west central Arkansas.
	ONSET...Ongoing...ending by sunset.

DISCUSSION...

A band of thunderstorms will sweep across northeast and east
central Oklahoma this afternoon and into southeast Oklahoma and
western Arkansas by this evening. Conditions will support a risk
of severe weather through late evening with locally damaging winds
and pockets of severe hail being the primary hazards. Locally
heavy rainfall is possible across the entire region. However,
there are indications that storms could train across portions of
southeast Oklahoma later this evening and tonight, where an
elevated risk of heavy rainfall and localized flash flooding is
possible. As with all thunderstorms there is a risk of lightning,
and any outdoor activities should be mindful of lightning safety.

Heat indices are in the 100 to 106 degree range across far east
central Oklahoma and west central Arkansas, basically in the
Arkansas river valley. Conditions will improve by sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY thru WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...No Hazards.

EXTENDED DISCUSSION...

Thunderstorms may be ongoing early Monday morning with additional
development possible during the afternoon and evening hours.  The
unsettled weather pattern will continue through mid week with daily
thunderstorm chances.  A few strong to severe storms are possible
during this same period with locally damaging winds the most likely
hazard. Pockets of locally heavy rainfall will also be possible
with expected slow-moving storm clusters. Late next week the
pattern transitions to lower rain chances and hot and humid
weather prevailing over the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 2, 3:26 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
326 PM CDT SUN JUL 2 2017

OKZ059-064-065-022130-
Pawnee OK-Okfuskee OK-Creek OK-
326 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR CREEK...SOUTHWESTERN PAWNEE AND
OKFUSKEE COUNTIES UNTIL 430 PM CDT...

At 325 PM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Orlando to 2 miles southeast of
Perkins to 2 miles northwest of Davenport to 4 miles east of Johnson
to 6 miles north of Konawa. Movement was east at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Bristow...                        Okemah...
Pawnee...                         Okfuskee...
Drumright...                      Boley...
Oilton...                         Depew...
Paden...                          Jennings...
Bearden...                        Slick...
Castle...                         Shamrock...
Maramec...                        Welty...
Milfay...                         Silver City...
Mason...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 212 and 225.
 Interstate 44 between mile markers 178 and 198.

Storms within this line may become severe at any time, with the most
likely hazards being quarter to half dollar size hail and wind gusts
to 60 mph. Be certain to monitor local radio stations and available
television stations for additional information and possible warnings
from the National Weather Service.

LAT...LON 3650 9703 3613 9643 3581 9622 3529 9619
      3529 9644 3546 9644 3546 9647 3543 9650
      3545 9655 3544 9657 3539 9654 3540 9662
      3616 9662 3616 9682 3624 9682 3625 9692
      3633 9693 3634 9703
TIME...MOT...LOC 2025Z 268DEG 20KT 3611 9736 3594 9701 3574 9680 3540
9676 3504 9672

Lacy
Special weather statement, Jul 2, 4:02 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
402 PM CDT SUN JUL 2 2017

OKZ054-059-022145-
Osage OK-Pawnee OK-
402 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND PAWNEE COUNTIES
UNTIL 445 PM CDT...

At 402 PM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Marland to 3 miles north of Quay.
Movement was north at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Fairfax...
Shidler...                        Wynona...
Jennings...                       Ralston...
Osage...                          Burbank...
Hallett...                        Blackburn...
Maramec...                        Skedee...
Southern Kaw Lake...              Webb City...
Apperson...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3670 9703 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3694 9675 3646 9616
      3616 9660 3616 9679 3617 9682 3625 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3658 9689 3660 9692 3659 9705 3668 9706
TIME...MOT...LOC 2102Z 199DEG 32KT 3659 9719 3621 9673

Lacy
Local storm report, Jul 2, 5:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     SAND SPRINGS            36.14N 96.11W
07/02/2017  M60 MPH          TULSA              OK   AMATEUR RADIO

&&

AEJ
Special weather statement, Jul 2, 5:06 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
506 PM CDT SUN JUL 2 2017

OKZ054-055-060-022245-
Tulsa OK-Osage OK-Washington OK-
506 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...SOUTHWESTERN
WASHINGTON AND NORTH CENTRAL TULSA COUNTIES UNTIL 545 PM CDT...

At 506 PM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Kaw Lake to Pawhuska to 7 miles
west of Sperry. Movement was northeast at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Skiatook...                       Barnsdall...
Ramona...                         Shidler...
Wynona...                         Ochelata...
Avant...                          Vera...
Grainola...                       Foraker...
Bigheart...                       Pearsonia...
Osage Hills State Park...         Okesa...
Webb City...                      Tallant...
Pershing...                       Nelagoney...

LAT...LON 3679 9600 3640 9580 3623 9617 3659 9643
      3678 9678 3678 9675 3694 9675 3700 9663
      3700 9642
TIME...MOT...LOC 2206Z 242DEG 25KT 3686 9678 3666 9634 3627 9612

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 3:26 PM CDTSpecial Weather StatementTSACreek, Okfuskee64 min
Jul 2, 3:47 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
Jul 2, 4:02 PM CDTSpecial Weather StatementTSAOsage, Pawnee43 min
Jul 2, 4:18 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Jul 2, 4:31 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa44 min
Jul 2, 4:39 PM CDTSevere Thunderstorm WarningTSAOsage22 min
Jul 2, 5:06 PM CDTSpecial Weather StatementTSAOsage39 min
Jul 2, 5:12 PM CDTAreal Flood AdvisoryTSATulsa3 hr
Jul 2, 5:14 PM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee, Pittsburg46 min
Jul 2, 5:15 PM CDTSevere Thunderstorm WarningTSAOsage30 min
Jul 2, 5:24 PM CDTSevere Thunderstorm WarningTSAPittsburg51 min
Jul 2, 5:39 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner36 min
Jul 2, 5:47 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner4 hr
Jul 2, 5:59 PM CDTSevere Thunderstorm WarningTSAMcIntosh31 min
Jul 2, 6:07 PM CDTAreal Flood AdvisoryTSAOsage3 hr
Jul 2, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner30 min
Jul 2, 6:22 PM CDTSpecial Weather StatementTSANowata23 min
Jul 2, 6:27 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg31 min
Jul 2, 6:30 PM CDTAreal Flood AdvisoryTSAWashington3 hr
Jul 2, 6:44 PM CDTSpecial Weather StatementTSACherokee, Craig, Delaware, Mayes46 min
Jul 2, 6:57 PM CDTSpecial Weather StatementTSAHaskell, Muskogee, Sequoyah48 min
Jul 2, 6:59 PM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee, Wagoner3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.